A Note on Approximation of Functions (Short Communication)
Aequationes mathematicae (1971)
- Volume: 7, page 125-126
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topCHATTOPADHYAY, R.. "A Note on Approximation of Functions (Short Communication)." Aequationes mathematicae 7 (1971): 125-126. <http://eudml.org/doc/136245>.
@article{CHATTOPADHYAY1971,
author = {CHATTOPADHYAY, R.},
journal = {Aequationes mathematicae},
pages = {125-126},
title = {A Note on Approximation of Functions (Short Communication)},
url = {http://eudml.org/doc/136245},
volume = {7},
year = {1971},
}
TY - JOUR
AU - CHATTOPADHYAY, R.
TI - A Note on Approximation of Functions (Short Communication)
JO - Aequationes mathematicae
PY - 1971
VL - 7
SP - 125
EP - 126
UR - http://eudml.org/doc/136245
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.